i have had blood work and chest xray also had ekg . it showed borderline st depression with tachycardia i have a echo on the 18 of june. they put me on lepressor anyway it seems to work but what are the long term effects my gi doc doesnt want to take me off remicade instead wants to see what happens with next dose my question is .. can this be bad or cause any long term problems? my heart goes up to around 150 when i walk and at rest it is around 110 this happens after my treatments about 3 to 5 days sometimes sooner sometimes later most times it goes away after about two days this time its worse and i am having shortness of breath chest pain(pings) with a feeling of a binder around the ront of my chest if i breathe deep i can feel a wierd bubble feeling in my chest then the pain ,then goes a way? anyone had this? is it dangerous? i love the remicade cause it keeps my chrons in remission
I was dx with ulcerative proctitis nov 2012, march 2013 dx ulcerative colititis, may 2013 dx Chron's disease along with a month of hospitalization. Recently recieved 4 infusion of remicade and my joint and muscle pain is progressively getting worse. I am also having tighting of chest with shortness of breath, and a heart rate 150-160 with mild activity... Demanding cardio work up since 2nd infusion.. Finally scheduled for this nov... Read ur post and was wondering how u are and what ever happened with ur tachycardia ????
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.